# SDR AALA201905199007

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 25,945 hours, 2,904 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB, AUTO THROTTLES DISCONNECTED AND WOULD NOT REENGAGE FOR APPROXIMATELY 30 MINUTES, THEN REENGAGED AND WORKED. MAINTENANCE DID NOT FIND MESSAGE AND ACCOMPLISHED FIM TASK 22-31-00-810-907 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 22-31-00.
